# SDR FDEA202106141535

- Difficulty date: June 14, 2021
- Submitted: June 15, 2021
- Operation: Air carrier
- Aircraft: N940FD
- Make and model: Boeing 757236
- Aircraft serial: 24772
- Aircraft time: 68,935 hours, 23,715 cycles
- Engine: Rroyce RB211535*
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Clamp
- Condition: Unsecure
- Location: Lt Eng V Band
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: H, A

## Discrepancy

ON CLIMB OUT PASSING 16000 EICAS MESSAGE L ENG  OVHT. LEVELED AT 19000 TO COMPLY WITH QRH 8.1.20. L  ENG THROTTLE WAS BROUGHT TO IDLE AND MESSAGE  CLEARED AFTER APPROXIMATELY 30 SECONDS. CONTINUED  CLIMB TO 350 AND CONTINUED TO DESTINATION WITH NO  FURTHER ISSUES OR ABNORMAL INDICATIONS NOTED AT ANY  TIME. EMERGENCY WAS DECLARED DUE TO NON NORMAL  LANDING CONFIGURATION PER QRH.   FOUND AFT V-BAND CLAMP NOT SECURED ON THE  INTERMEDIATE PRESSURE CHECK VALVE.  WAS LEAKING  WITH APU AIR APPLIED.  TIGHTENED V-BAND CLAMP, LEAK  CHECKED AND FOUND NO AIR LEAKING.  RAN ENGINE REF  JRH, LEAK CHECKED WITH ENGINE RUNNING AT IDLE.  NO  LEAKS.  REF MM 36-11-06, JRH.
